Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Magic Trick Based on the Hamming Code

Todd Mateer
Math Horizons
Vol. 21, No. 2 (November 2013), pp. 9-11
DOI: 10.4169/mathhorizons.21.2.9
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.21.2.9
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Magic Trick Based on the Hamming Code
Preview not available

Abstract

Abstract Impress your friends and family with some error-correcting sleight of hand.

Page Thumbnails